Graphics for the multivariate two-sample problem (C/R: p287-295)

Friedman, Jerome H., Rafsky, Lawrence C. . Journal of the American Statistical Association 1981. 76 :277-287

Locate this article in:

Bibtex

@article{CIS-41328,
  Author = {Friedman, Jerome H. and Rafsky, Lawrence C.},
  Title = {Graphics for the multivariate two-sample problem (C/R: p287-295)},
  Journal = {Journal of the American Statistical Association},
  Volume = {76},
  Year = {1981},
  Pages = {277--287},
  Keywords = {Multidimensional scaling, Minimum spanning tree, P-P plot}
}

Similar articles